home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 7, Advil Pain Reliver 200 mg Ibuprofen Tablets,
slide 2 of 7, Advil Pain Reliver 200 mg Ibuprofen Tablets,
slide 3 of 7, Advil Pain Reliver 200 mg Ibuprofen Tablets,
slide 4 of 7, Advil Pain Reliver 200 mg Ibuprofen Tablets,
slide 5 of 7, Advil Pain Reliver 200 mg Ibuprofen Tablets,
slide 6 of 7, Advil Pain Reliver 200 mg Ibuprofen Tablets,
slide 7 of 7, Advil Pain Reliver 200 mg Ibuprofen Tablets,
Advil

Advil Pain Reliver 200 mg Ibuprofen Tablets

Whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis or aches and pains from the common cold, nothing's stronger on tough pain than Advil. The medicine in Advil is #1 doctor recommended for pain relief. The pain reliever in Advil Coated Tablets is Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. No other OTC pain reliever has been proven to work faster or stronger than Advil. For over 30 years, people have chosen Advil for safe and quick relief of their acute aches and pains. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.
Ingredients
In each tablet Active Ingredients: Ibuprofen (200 mg), Pain Reliever/Fever Reducer. In each tablet Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Povidone, Pregelanitized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.
allergen icon
contains an NSAID, which may cause severe stomach bleeding